# SDR UALA2011061002865

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 35,811 hours, 8,974 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Unsecure
- Location: Seat 1h
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT PATH LIGHT STRIP NEXT TO SEAT 1H IS LOOSE.  SECURED SEAT MOUNTED LIGHT WITH INTERIM REPAIR.  LIGHT WORKS AND IS VISIBLE.
